JOINT PAINS and BLURRED VISION
Sep 22, 2013
I am on Atripla for the last 9 months. i also take Septrin and Fluconazole. My August lab results showed CD4 at 156 (started with 47) and VL of 200. What would be causing joint pains, fatigue and blurred vision . Is it the Septrin?
Response from Dr. Holodniy
Although medications always need to be thought about as causing various side effects, and septrin can cause blurred vision in rare instances, I would also want to consider that other things might be going on, given the other symptoms you describe and where your CD4 count is. At a minimum, you should see your doctor, and possibly an eye doctor, to rule out other things before possibly stopping the septrin as the cause.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Flu Symptoms After Sex With Hooker Condom Broke Worried I Have HIV
- Sore On Mouth After Breast Sucking Worried I Have HIV
- Pathophysiology Of Sexually Transmitted Diseases
- Can Hiv Be Transmitted By Sharing A Cigarette?
- Can You Trust Your Hiv Test Result?
- Hiv Guy's Sperm In Contact With My Open Wound
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.